# SDR DALA2022112807565

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,472 hours, 29,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED GIRT BAR PROXIMITY SENSOR. SLIDE LIGHT OPERATIONAL. (2507747)
